# SDR UIEA2024052400441

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 89,176 hours, 14,093 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FWD LOAD PITCH FITTING, CORROSION DAMAGE ON INB FITTING.( CORROSION ON INBD FITTING WAS REWORKED IAW TRE6757246, REV 1, MAY 20, 2024. LEVEL CORROSION 2. NO FURTHER DEFECTS NOTED. )
